MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 INTEGRATED MAIN; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 INTEGRATED MAIN; AUTOMATED DISPENSING CABINET
Model Number 500001002002
Medical Device Problem Codes Break (1069); Contamination (1120); Loose or Intermittent Connection (1371); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main, oral suspension had spilled onto the cubie lock board, causing aux 1 drawer 4 pockets a1 and a3 to not be detected on the bus.However, there were no delay to patient care and adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
E.1 initial reporter facility- (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-nov-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device of this incident, it was determined that the full height drawer 4 a1 had spilled liquid on it.A field service engineer (fse) replacing the cubie tray.All cables were reseated and verified, and a faulty slide bumper in aux drawer 4 was replaced, resolving the issue and restoring normal operation.The system functioned as intended after field service engineer repaired the device.

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000 INTEGRATED MAIN
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25214276
Report Number2016493-2026-30090
Device Sequence Number10750016
Product Code BRY
UDI-Device Identifier10885403512636
UDI-Public(01)10885403512636
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002002
Device Catalogue Number306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown